Search the Community
Showing results for tags 'sleepy'.
Found 3 results
I'm struggling to adjust my Ritalin dosage. It really helps with cognition/focus (and even mood balance), pdoc recently increased my dose. I take 30mg (LA) morning, and now 10mg (LA) in late afternoon. I'm OK on morning dose until about 2pm after I eat lunch...then energy really tapers off, I start to get more distracted, then I take afternoon dose by 4pm. The afternoon dose makes me immediately sleepy. This effect seems really paradoxical! Is there something I can do to reduce this? Caffeine?? IR form only lasts like 2 hours & I crash, so I want to avoid that. Where I live, its tough to get anything other than Ritalin... I read that some stimulants (such as Ritalin & Adderall) are better for reducing Hyperactivity - which may be why I feel so sleepy/dazed when taking it in afternoons? I've never been hyperactive.... Would Vyvanse be better in this regard (helping with both focus + causing less sleepiness)?
deeschmee posted a topic in Antidepressants - If You're Crappy and You Know ItSo I started this in 2008, have taken various doses and some ssri's instead. I've been steady on venlafexine for about a year. All of a sudden at 150xr I can't hold my eyes open. Tried taking it late afternoon/evening and it messes with my sleep. I mean this sleep is overpowering and I can't stop it. I feel like my whole system is off and don't know what to do. Any ideas?
Hi again. Quick question for those of you who have tried Vraylar... I've been on it @ 1.5 mg for a few days and it's making me sleepy to the point that I have to take a nap in my car on my lunch hour. Has anyone experienced sleepiness as a side effect but had it go away after a while?